Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stiff neck, shoulders, pain in legs. EMG test shows L3 nerve damage. What does this mean?

Hi I have recently had an EMG test done on my left leg and arm . The neurologist confirm some L3 nerve damage. What does this mean for me, he said it was good news but I remain in pain every day. I went to him suffering with a siff painful neck and shoulders, bad pain in my left glote and pain down my leg. I was hospitalised for two days witth the pain in March.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
this means that you probably have some bone spur or ligament that is damaging your nerve root L3, it is causing pains in the areas you mentioned. these kind of neuropathic pains respond to medicines like lyrica, and the second thing that helps is exercises, so it would be a good idea to see a physiotherapist who could help you by teaching you exercises for the back, spine and legs. this problem will definitely improve but you have to be patient with the therapy.
hope that helps.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor